RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1995, Volume 40, Issue 4, Pages 919–924 (Mi tvp3687)  

Short Communications

On conditions for convergence of sums of independent variables

A. G. Sholomitskii

Central Economics and Mathematics Institute, RAS

Abstract: The paper is devoted to nonclassical conditions for the weak convergence of distributions of sums of independent random variables to fixed distributions. The proposed conditions for sums convergence are formulated in terms of “closeness” of summands distributions to elements of expansion of a limit distribution in some integral metrics.

Keywords: nonclassical conditions for convergence, integral metrics.

Full text: PDF file (353 kB)

English version:
Theory of Probability and its Applications, 1995, 40:4, 786–791

Bibliographic databases:

Received: 07.04.1992

Citation: A. G. Sholomitskii, “On conditions for convergence of sums of independent variables”, Teor. Veroyatnost. i Primenen., 40:4 (1995), 919–924; Theory Probab. Appl., 40:4 (1995), 786–791

Citation in format AMSBIB
\Bibitem{Sho95}
\by A.~G.~Sholomitskii
\paper On conditions for convergence of sums of independent variables
\jour Teor. Veroyatnost. i Primenen.
\yr 1995
\vol 40
\issue 4
\pages 919--924
\mathnet{http://mi.mathnet.ru/tvp3687}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1405160}
\zmath{https://zbmath.org/?q=an:0862.60038}
\transl
\jour Theory Probab. Appl.
\yr 1995
\vol 40
\issue 4
\pages 786--791
\crossref{https://doi.org/10.1137/1140092}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WD22100022}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3687
  • http://mi.mathnet.ru/eng/tvp/v40/i4/p919

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:85
    Full text:30
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020